Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Help4Me

Members
  • Content Count

    155
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Help4Me

  • Rank
    Advanced Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I had 5 CT scans in this past year.....it scares me so much...they keep saying it is fine....uggggggg I think all that radiation has made me sicker....
  2. seen 30 doctors....they don't know......the only thing off in blood work is my liver enzymes and IRON was low....I have been taking IRON for 3 months now...so it should be going up......I was just wondering if this Could be part of POTS symptoms.......I guess it can be......it is just really scrary when I look like a zombie
  3. My face is VERY pale and I have dark circles around my eyes...is this from POTS...is it from blood not getting up to my FACE...does anyone else have this....I look very very ill....of course I feel very very ill too....
  4. Yes but I don't know why and I don't know what will help..except Ice packs on the back of my neck or on my head where it hurts.....also I don't know how old you are or your other health issues but you could ask to have your CAROTID arteries checked.....I have some Plaque in mine....so I keep thinking it is from that.....but I really don't know....
  5. I have the same attacks too and during them I have checked everything...Oxygen, Blood pressure, blood sugar , Pulse, sometimes my BP will be up or normal....and my heart rate will be high....it is VERY scary and has kept me bedbound for 7 months now.....still no answers....
  6. Please ask them to test your ADRENALS.....the shaking is usually associated with ADRENAL Issues....I have this symptom too....it is the worst symptom....I really hate when I get the shakes and tremors......
  7. watermama., I am so sorry for what you are going through....I too have been BRUTALLY abused by some really cruel and evil doctors at the A&E......they seem to be the bottom of the barrel for the doctor population......I really only go as a very last resort......I would be glad to chat with you anytime....please don't let those evil doctors make you second guess your own mind.....
  8. HI I am having a very LOW blood sugar attack right now...trying to pull out of it.....my BS dropped very low and I got shaky and weak etc....I drank some ginger ale and ate a fruit yogurt....it is coming back up now...but I still feel really shaky and off....I am supposedly diabetic but I was always able to control it with diet.....and testing frequently all day and adding water to bring it down and not eating sugar etc....after I ate toast and juice this morning my BS went up to 245 ....then I drank a lot of water and watch it as it dropped until I felt faint about 4 hours later .....so I tested and was HYPO very....and had shakes and weakness etc.....so I drank the ginger ale etc to bring it back up....I hope it doesn't do this see saw thing all day.....just wondering if this is part of the AUTONOMIC center or not.....do any of you have wide fluctuations with Blood sugar ???? Ok thanks
  9. I too can only take about 200 mg of it at a time......mine is always low on blood tests as well....I don't know why.....diet or not absorbing things I guess.....
  10. I also have the ringing in the ears and blurred vision......I went to an ENT and he looked in my ears and said they looked fine....you would think with all my symptoms someone would have said hey you may have a LEAK...ugggggg
  11. Stark I have this too and also have questioned CSF leak.....they can cause POTS too.....I am pretty sure I have one.....but my leaking has stopped lately.....so I don't know....maybe it healed up....
  12. I was awarded SSI due to having POTS....I do have a bunch of other health issues too but it is the POTS that makes me totally disabled.....contact the SSI office and do an application..it takes about 6 months before you will find out if you got it.......I just got mine this month....and am glad I followed through with it......
  13. yes I have this sometimes...could it be a reaction to a medicine....I found it seemed hormonal...but could also be allergies to mold, dust, pollen etc..
  14. wow you did good......after I my TTT I was in a wheel chair and could not walk for a few days at all..I was shaking so badly and my whole body was vibrating for 3 days......do you know what your BP dropped to ??? what did your heart rate go up to ???? Glad you survived it.....it is a BRUTAL and unnecessary test in my opinion.....
×
×
  • Create New...